| Model Number |
INFANT FLOW SIPAP |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
11/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information provided by the customer will be included in a follow up report.At this time, vyaire has not received the suspect device/component for evaluation.
Event or Problem Description
It was reported to vyaire that the sipap device flow meter could not be adjusted properly and positive end expiratory pressure (peep) would not build up sufficiently.At this time, it is unknown if there was any patient involvement associated with the reported event.